# SDR SIMA200701906

- Difficulty date: January 10, 2007
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N705AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145184
- Aircraft time: 15,855 hours, 14,409 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 13500439007
- Condition: Corroded
- Location: Fuselage
- Part time: 15,855 hours, 14,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT INBOARD SEAT TRACK AT FRAME 19 TO 25 CORRODED.  REMOVED AND REPLACED SEAT TRACK IAW EMB AMM 53-10-06 AND AMERICAN EAGLE ENGINEERING TECHNICAL NOTICE EM-53-110R1.  RETURNED AIRCRAFT TO SERVICE.
